Calcinosis cutis with siliconomas complicated by hypercalcemia.
Аннотация
OBJECTIVE
To report a case of extensive calcinosis cutis presumably caused by silicone injections, which was complicated by hypercalcemia.
METHODS
A long-standing case of calcinosis cutis with subsequent development of hypercalcemia is presented, and possible mechanisms for the underlying metabolic dysfunction are discussed.
RESULTS
A 78-year-old woman presented with severe hypercalcemia and was found to have extensive subcutaneous calcifications on the anterior chest wall and abdomen, likely related to previous silicone injections. The hypercalcemia was treated with intravenously administered pamidronate and aggressive rehydration. Resection of the extensive long-standing calcific deposits was not a viable option. The hypercalcemia resolved with treatment, but the patient died of urinary tract sepsis.
CONCLUSION
Extensive calcinosis cutis can result in hypercalcemia, possibly attributable to granulomatous reaction and vitamin D excess.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.